I usually take my methimazole at about 1ish in the afternoon but have been feeling really bad lately with bouts of dizziness, disorientation and confusion. My anxiety is through the roof and my stomach is pure acid. Sometimes when I eat or drink something sweet I feel better, but it comes back pretty fast. I think it may be hypoglycemia but I don't know. I usually feel better after taking the methimazole, so I wanted to take it in the morning tomorrow, but I have blood tests for my Free T3, Free T4, and TSH after work. Should I take it at the same time?
Posts You May Be Interested In
I miss traveling with my husband. Has anyone found a specific site regarding cruising for widow/widowers or any sightseeing trips. Not interested in being with couples and kids,,,I realize a cruise ship will have a portion size of families and couples, but perhaps they also put together a part of the cruise ship for groups of widows/widowers????
A friend sent this to me..As far as I can see, grief will never truly end.It may become softer overtime, more gentleand some days will feel sharp.But grief will last as long as Love does - ForeverIt's simply the way the absence of your loved onemanifests in your heart. A deep longing accompaniedby the deepest Love some days. The heavy fog mayreturn and the next day, it may recede.Once again, it's...